# SDR SWAA2015040638161

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 71,020 hours, 58,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6551463
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE COVER AFT GIRT BAR STOW HOOK ATTACH FASTENER MISSING.  INSTALLED FASTENER IAW MM.
